# SDR FDEA202207141721

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25592
- Aircraft time: 65,108 hours, 24,862 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A TRAILING EDGE FLAPS DISAGREE WHEN                                      LOWERING THE FLAPS TO FLAPS 25. THE FLAPS APPEARED                                TO BE AT 24. PERFORMED GO AROUND AND EXECUTED QRH                                 TO AN UNEVENTFUL LANDING.                                                                   ***EMERGENCY DECLARED***   INSPECTED AND LUBED LEFT AND RIGHT FLAP TRACKS AND CARRIAGES IN REF TO AMM. INSPECTED AND CLEANED FLAP   RESOLVERS. NO DEFECT NOTED. PERFORMED OPERATION CHECK OF THE FLAP SYSTEM MULTIPLE TIMES. OPS CHECK NORMAL.
